Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On commuting transformations and roots


Authors: J. R. Blum and N. Friedman
Journal: Proc. Amer. Math. Soc. 17 (1966), 1370-1374
MSC: Primary 28.70
MathSciNet review: 0204612
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. R. Blum and N. Friedman, On roots of transformations, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 5 (1966), 1–5. MR 0204611
  • [2] J. R. Blum and D. Hanson, On invariant probability measures. I, Pacific J. Math. 10 (1960), 1125-1129.
  • [3] R. V. Chacon, Transformations having continuous spectrum, J. Math. Mech. 16 (1966), 399–415. MR 0207954
  • [4] -, A geometric construction of measure preserving transformations, Proc. Fifth Berkeley Sympos. Math. Statist. and Prob. (to appear).
  • [5] Paul R. Halmos, Lectures on ergodic theory, Chelsea Publishing Co., New York, 1960. MR 0111817
  • [6] Paul R. Halmos, Square roots of measure preserving transformations, Amer. J. Math. 64 (1942), 153–166. MR 0005802
  • [7] Charles Standish, A class of measure preserving transformations, Pacific J. Math. 6 (1956), 553–564. MR 0081986

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0204612-X
Article copyright: © Copyright 1966 American Mathematical Society